Ajay Joneja

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2004
Publication period end
2005
Number of co-authors
3

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Liu, Yong-Jin, Tang, Kai, Joneja, Ajay (2005): Sketch-based free-form shape modelling with a fast and stable numerical engine. In Computers & Graphics, 29 (5) pp. 771-786. http://dx.doi.org/10.1016/j.cag.2005.08.007

Jia, Jinyuan, Tang, Kai, Joneja, Ajay (2004): Biconic subdivision of surfaces of revolution and its applications in intersection problem. In The Visual Computer, 20 (7) pp. 457-478. http://dx.doi.org/10.1007/s00371-004-0252-4